EconPapers    
Economics at your fingertips  
 

Variational principles in non-metrizable spaces

P. Kenderov () and J. Revalski ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 2, 467-474

Keywords: Perturbed optimization problem; Variational principle; Well-posed problem; Baire category; Fragmentability; 49K27; 49K40; 90C48 (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0243-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:2:p:467-474

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-011-0243-3

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:20:y:2012:i:2:p:467-474